Ticagrelor

My husband has had a rough few months. Heart attack, stents inserted, episodes of AF.

Took an attack of VT, (requiring shock). Now has an ICD fitted & separate drugs to control AF.

Thing is, he was given Ticagrelor after stents. He is regularly having feelings of an involuntary intake of breath, which he describes as annoying.

Does anyone else Have this feeling on these drugs?

5 Replies

oldestnewest
  • If your husband is experiencing any side effects that are causing a concern, he should discuss them with his doctor. You might also like to join our forum for AF patients too, healthunlocked.com/afassoci...

  • Thanks Rachel, he has discussed them with his dr. Its one of those things, it could be the pills but they are reluctant to change them. I just wondered if anyone else had the same.

  • I have those intakes of breath not on that drug when I told my doc I got the are you out of your mind look

  • I had that unpleasant gasping feeling after starting that medication - it lasted maybe a few months, can't quite remember, then it wore off. Have only just seen your post - as it was a couple of months ago, I hope your husband is OK now.

  • Thanks for that. Yes your quite right. It has worn off. He gets it very occasionally and he is doing fine.

You may also like...